# SDR SWAA2020101318514

- Difficulty date: September 22, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AT STA 260 AT 2ND OBSERVER SEAT INBOARD LEG.  ACCOMPLISHED PERMANENT REPAIR ON COCKPIT FLOOR WEB AT STA 260 BETWEEN LBL 20 & RBL 5, PER EA 1-A53--33179.
